Advanced

Relapse of skin thickening after discontinuation or decrease of azathioprine therapy in a patient with diffuse cutaneous systemic sclerosis

Scheja, Agneta LU ; Hesselstrand, Roger LU ; Wildt, Marie LU and Åkesson, Anita LU (2007) In Rheumatology 46(12). p.1862-1863
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Rheumatology
volume
46
issue
12
pages
1862 - 1863
publisher
Oxford University Press
external identifiers
  • wos:000251197900027
  • scopus:36448982860
ISSN
1462-0332
DOI
10.1093/rheumatology/kem272
language
English
LU publication?
yes
id
d8e53d80-5e85-4e1e-8edb-902592eaa92d (old id 968769)
date added to LUP
2008-01-30 08:36:07
date last changed
2017-01-01 06:48:26
@article{d8e53d80-5e85-4e1e-8edb-902592eaa92d,
  author       = {Scheja, Agneta and Hesselstrand, Roger and Wildt, Marie and Åkesson, Anita},
  issn         = {1462-0332},
  language     = {eng},
  number       = {12},
  pages        = {1862--1863},
  publisher    = {Oxford University Press},
  series       = {Rheumatology},
  title        = {Relapse of skin thickening after discontinuation or decrease of azathioprine therapy in a patient with diffuse cutaneous systemic sclerosis},
  url          = {http://dx.doi.org/10.1093/rheumatology/kem272},
  volume       = {46},
  year         = {2007},
}